| Catalog Number |
8000-020-002 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer the system continues to be inaccurate despite all troubleshooting efforts.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Additional Manufacturer Narrative
Correction: follow-up report submitted to document the device log files were not available for evaluation.
Event or Problem Description